Couldn't find what you looking for?

TRY OUR SEARCH!

Did it go away? I have exactly the same thing happening right now.. Been 4 days since taking the pill and still have hives all over my body!
Reply

Loading...

Well I still have hives now and my period has also started which is actually two weeks early. I went to the pharmacist and they gave me Claratyne which I have to take every morning. Apparently it's 24hr relief but I took my first pill a few hours ago and so far no results. Still itchy as hell! Might just go to the doctor and see if they can give me anything that will get rid of these hives for good! Will continue to post my results...
Reply

Loading...

Well I have taken numerous Claratyne tablets now and they did nothing. Went to the doctor and he wasn't convinced it was from the morning after pill. He thinks it could be an allergy to anything and it's hard to say what. My period also came 2 weeks early which I also explained to my doctor. I have now got Eleuphrat Cream and Solone Tablets that the doctor prescribed me. See how we go I guess... Ive just finished rubbing half the tube of Eleuphrat on my body haha which is ridiculous really because it's this tiny tube and the directions say apply where affected. I was thinking did I or did I not say the hives are over my ENTIRE BODY!! Anyway I'll let you know when the hives go away and how I got rid of them once I do so... Praying that it's soon!
Reply

Loading...

The Solone Tablets really worked!! I happy that my hives are gone for now! I had 2x tablets every morning for 3 days and my hives have cleared completely. Just hoping they stay away for good now! The Eleuphrat cream did nothing and was a waste of money though. My period has come back again and I think this time it's my actual period but I'm glad my body is back to normal.
Reply

Loading...

Thank you, its all well and good to keep sharing the same story ladies but this is the first solution to our itch!
Reply

Loading...

Me too! I took Benadryl so hopefully it clears up!
Reply

Loading...

I am having the same issues. I took a Next Choice and got very inflamed, itchy things that look like mosquito bites or hives all over my limbs with a few on my neck and one one on my face. I was worried they were bed bug bites or some kind of skin disease but the rash didn't look right to be either. After a lot of research and physical looking, it's seems a drug reaction is the most probable reason.
Reply

Loading...

I too experience itching all over and red blotches on my body after taking the morning after pill.
Reply

Loading...

the same thing happened to me so I went to my Dr nothing worked I bought a womens whole body detox and its going away takes a little time but its clearing up
Reply

Loading...

I took plan B like a week ago and i started getting rashes like red bumps around my tighs and under my but as well as my legs and i got my period 2 weeks early...
Reply

Loading...

I took plan be last Friday and today is Tuesday and still have blotchy red rash on my neck and some of my face. Have to take non drowsy allergy meds in day and benadryl at night since I have work. Never again. And went to urgent care, said it was an allergic reaction to that.
Reply

Loading...

How long did it take for your rash to go away?
Reply

Loading...

Where can you get this women's whole body detox?
Reply

Loading...

i had the rash on my face for about 6 days before going to the doctor and i was prescribed a steroid which then took care of it after 4 days. i would put nothing but a soft moisturizer on my face and drunk a lot of water. hope it helps.. this side effect sucks.
Reply

Loading...

same thing happened to me! I had a few mosquito bites so I thought it was that. But I noticed that after I took it, I got red blotches all over my body. my arms, legs, back, ankle & even my hands. I noticed that they didn't look or feel like mosquito bites. they itch :(
Reply

Loading...